# SDR MWEA001291

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: J0601199
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED BELOW LONGERON 14 RIGHT STATION 798.  --  FABRICATED AND INSTALLED SHEAR CLIP WITH BRACKET AND FILLER.
